# SDR CALA2021042600540

- Difficulty date: April 24, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N37468
- Make and model: Boeing 737924ER
- Aircraft serial: 32836
- Aircraft time: 24,873 hours, 8,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 220524
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY INOP AT LOCATION M1674. REMOVED AND REPLACE INOP EMERGENCY LIGHT BATTERY AT LOCATION M1674 IAW AMM33-51-06-960-805. OPS CHECK GOOD.
